MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/jcp.53.10.796

Медицинская библиотека · Journal of clinical pathology · 2000

A paradoxical severe decrease in serum HDL-cholesterol after treatment with a fibrate.

Crook M A, Lynas J, Wray R

Клинический случайСтатьяПеревод в очереди

Аннотация

There have been a handful of reports in the literature of a paradoxical decrease in serum high density lipoprotein (HDL)-cholesterol in patients on fibrate drugs. The reason for this decline in cardioprotective HDL-cholesterol is not known and may have potential deleterious effects on the patient. This report describes a decrease in serum HDL-cholesterol in a patient on both simvastatin and bezafibrate. This patient also developed abnormal renal function, probably interstitial nephritis. In addition, the literature of fibrate induced serum HDL-cholesterol decline is reviewed and possible mechanisms for this phenomenon discussed.

Для цитирования: Crook M A, Lynas J, Wray R. A paradoxical severe decrease in serum HDL-cholesterol after treatment with a fibrate.. Journal of clinical pathology. 2000. DOI: 10.1136/jcp.53.10.796.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.